The Dual of a Hyperbolic Approximation to the Generalized Constrained Multi-Facility Location Problem with l p, Distances
Robert F. Love
Additional contact information
Robert F. Love: University of Wisconsin, Madison
Management Science, 1974, vol. 21, issue 1, 22-33
Abstract:
This article develops the dual program corresponding to a hyperbolic approximation, of the constrained multi-facility location model using l p distances. The dual program is original and is a contribution to the theory of facilities location as well as providing a new efficient method of computing optimal facilities location in certain cases where linear constraints are present. Some properties of the dual are developed as the hyperbolic approximation model converges to the actual location model. Computation results using a decomposition programming method are given and discussed.
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.21.1.22 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:21:y:1974:i:1:p:22-33
Access Statistics for this article
More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().